# SDR CA150713024

- Difficulty date: July 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 23,894 hours
- Engine: Lyc T5317A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 70012J220W234
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT THE PILOT EXPERIENCED A LOSS OF NR 2 HYD PRESS.  PILOT RETURN TO THE BASE AFTER ISOLATING THE SYS.  ONCE THE ACFT LANDED SAFELY, THE INVESTIGATION REVEALED THE LINE TO THE PRESS SIDE OF HYD PUMP NR 2 HAD RUPTURED AT THE 90 DEGREE FITTING.  THE LINE WAS REPLACED & ALL CHECKS WERE CARRIED OUT & THE ACFT RETURNED TO THE FLIGHT LINE.  AT THIS TIME, THE TSN OF THE LINE IS UNKNOWN.
